Micardis Plus

Micardis Plus Overdosage

telmisartan + hydrochlorothiazide

Manufacturer:

Boehringer Ingelheim

Distributor:

DKSH
Full Prescribing Info
Overdosage
Limited information is available for MICARDIS PLUS with regard to overdose in humans.
The most prominent manifestations of telmisartan overdose were hypotension and tachycardia; bradycardia also occurred.
Overdose with hydrochlorothiazide is associated with electrolyte depletion (hypokalaemia, hypochloraemia) and dehydration resulting from excessive diuresis. The most common signs and symptoms of overdose are nausea and somnolence. Hypokalaemia may result in muscle spasm and/or accentuate cardiac arrhythmias associated with the concomitant use of digitalis glycosides or certain anti-arrhythmic drugs.
No specific information is available on the treatment of overdose with MICARDIS PLUS. The patient should be closely monitored, and the treatment should be symptomatic and supportive depending on the time since ingestion and the severity of the symptoms. Serum electrolytes and creatinine should be monitored frequently. If hypotension occurs, the patient should be placed in a supine position, with salt and volume replacements given quickly. Telmisartan is not removed by haemodialysis. The degree to which hydrochlorothiazide is removed by haemodialysis has not been established.
Register or sign in to continue
Asia's one-stop resource for medical news, clinical reference and education
Sign up for free
Already a member? Sign in